Lumps from injection site

By nikkiburns Latest Reply 2013-01-22 23:48:33 -0600
Started 2013-01-22 10:53:30 -0600

I wasn't paying attention to where I was giving my insulin and now have a lump. I'm not giving insulin there anymore, but does anyone know of anything to make it go away faster? Thanks!

5 replies

jayabee52 2013-01-22 23:48:33 -0600 Report

When I was injecting insulin, 2 x day I did it in my fat roll at my navel line.

I stayed 2" away from either side of my navel and I never had a problem finding a place there on my fat roll where I hadn't injected in longer than a week. I had about 12" on either side of my navel in which to inject.

I do remember hitting a capilary and bled a little, but those were few and far between.

I didn't mind injecting myself, but am now glad that it is over also.


ShellyLargent 2013-01-22 17:49:35 -0600 Report

I've heard that you can massage the area for a few minutes a day and it's supposed to help. Not sure if it's true or not…

manapua72 2013-01-22 12:39:49 -0600 Report

There were times I injected and like a bubble right under my skin formed ( insulin just pooled ) it freaked me out but talked to doc , said it happened at times and that it would go away which it had been … So glad to be in a pump , don't have to do all them shots no more …

nikkiburns 2013-01-22 12:09:49 -0600 Report

Thanks, I know that time is gonna help. I didn't know if there were any tricks to make it go away faster lol. Thanks!

Harlen 2013-01-22 12:04:35 -0600 Report

Time ,It will go away with time
You may try to put the needle straight in or you may need a longer needle???
Best wishes

Next Discussion: victoza »